Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 152, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 4, 2004, 4:09 PM EDT for 4 counties in Pennsylvania. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2004, 4:09 PM EDT (20:09 UTC)
- Expired
- Aug 4, 2004, 5:15 PM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 92 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 4:30 PM EDT | TSTM WND DMG | 5 W Osterburg, PA | TELEPHONE POLE AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 2:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 042009
SVRCTP
PAC009-013-021-111-042115-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT WED AUG 4 2004
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA
BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA
BLAIR COUNTY IN CENTRAL PENNSYLVANIA
CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA
* UNTIL 515 PM EDT
* AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS FROM VINCO TO 5 MILES SOUTHWEST OF
MEYERSDALE...MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LORETTO AND PORTAGE AROUND 415 PM EDT...
GALLITZIN AND OGLETOWN AROUND 420 PM EDT...
HORSESHOE CURVE AND BLUE KNOB STATE PARK AROUND 425 PM EDT...
ALTOONA AND SKI GAP AROUND 430 PM EDT...
QUEEN AND OSTERBURG AROUND 435 PM EDT...
CANOE CREEK STATE PARK AND SINKING VALLEY AROUND 440 PM EDT...
THE MAIN THREAT FROM THESE STORMS ARE DAMAGING WIND GUSTS. EXPECT
GUSTS TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK DOWN TREES AND
POWER LINES...AND CAUSE PROPERTY DAMAGE. LARGE HAIL IS ALSO
POSSIBLE. THE SAFEST PLACE TO BE DURING A SEVERE THUNDERSTORM IS
INSIDE A SUBSTANTIAL SHELTER...AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 3972 7911 3973 7911 4010 7903 4052 7878
4058 7818 4055 7821 4053 7816 4055 7815
4055 7815 4046 7814 4027 7827 4015 7815
4008 7821 4005 7819 3976 7835 3972 7867
ONDREJIK/RXR
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:35 PM EDT, 34 minutes earlier.
Area forecast discussion, Aug 4, 3:35 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT WED AUG 4 2004
.SHORT TERM (REST OF TONIGHT THROUGH FRIDAY NIGHT)...
UPATED TO INCLUDE SEVERE THUNDERSTORM WATCH FOR MOST OF CENTRAL PA
UNTIL 6PM.
&&
.PREVIOUS DISCUSSION...
THE FOLLOWING WAS ORIGINALLY ISSUED AT 1240 PM EDT WED AUG 4 2004
SHORT TERM (REST OF TONIGHT THROUGH FRIDAY NIGHT)...
AFTER CONSIDERING NEW RUN OF GFS DATA AND COLLABORATING WITH
SURROUNDING OFFICES...HAVE EXPANDED FLASH FLOOD WATCH TO ALL OF
CWA/CENTRAL PA. HAVE UPPED POPS TO LIKELY FOR THIS EVENING ACROSS
AREAS ACROSS THE SOUTHEAST WHERE THEY HAD BEEN JUST CHANCE.
GARTNER/DEVOIR
THE FOLLOWING WAS ORIGINALLY ISSUED AT 1136 AM EDT WED AUG 4 2004
SHORT TERM (REST OF TODAY THROUGH FRIDAY NIGHT)...
CURRENT FCST LOOKS GOOD. UPDATE TO REMOVE MORNING/AFTN WORDING
REFERENCES. NO CHANGES BEYOND FIRST PD. WILL CONTINUE TO MONITOR
LATEST FCST GUIDANCE CONCERNING HEAVY RAINFALL POTENTIAL. FLASH FLOOD WATCH
MAY NEED TO BE EXPANDED SOUTHWARD LATER THIS AFTN.
THE FOLLOWING WAS ORIGINALLY ISSUED AT 240 AM EDT WED AUG 4 2004
SYNOPSIS...
MASSIVE MESOSCALE CONVECTIVE COMPLEXES ROLLING THROUGH THE MIDWEST
ATTM...JUST AS PROGGED BY THE GUIDANCE (IN DIFFERENT WAYS) LAST
NIGHT. MULTIPLE SHORTWAVES TO STREAM IN FROM THE WEST DURING THE DAY
AND TONIGHT. SFC BOUNDARY SOMEWHERE OVER WESTERN NY STATE WITH 70
DPTS ALL THE WAY TO KTOL. SFC LOW IS PROGGED TO GO RIGHT
OVERHEAD...SO HEAVY RAIN POSSIBLE AS THE BOUNDARY WILL BE IN THE
VICINITY.
AVIATION...
TNT...WIDESPREAD MVFR AND IFR WITH FOG/BR/HZ AND MAINLY CLEAR SKIES.
SOME LOW CLOUDS HAVE LOWERED CIGS...MAINLY ALONG THE NORTHERN TIER.
EXPECT PREDOMINANTLY MVFR OVERNIGHT WITH ISOL IFR IN 2SM VISBYS AND
LOW CIGS. FOG ERODES BY 15 UTC...ALLOWING FOR A PERIOD OF VFR.
HOWEVER...THIS WILL BE SHORT-LIVED AS CLOUDS BEGIN TO INCREASE FROM
WEST TO EAST IN ADVANCE OF APPROACHING ANOMALOUS SFC LOW PRESSURE
CENTER/PRECLUDING MCS FEATURE NOW VISIBLE IN THE WV OVER THE
NORTHERN PLAINS. EXPECT MVFR CONDITIONS IN AFTERNOON
SHWRS/TSTORMS...DEVELOPING BY EARLY AFTERNOON IN WESTERN TERMINALS.
STILL SOME UNCERTAINTY WITH TRACK/QPF OF AREAS OF
PRECIPITATION/CONVECTION FOR TOM EVE INTO OVERNIGHT...BUT EXPECT A
SHIELD OF -RA TO DEVELOP JUST BEFORE SUNSET. THIS IS LIKELY TO BE
FOLLOWED BY AREAS OF HEAVY RAIN IN THUNDERSTORMS...YIELDING LCL 1SM
VISBYS AND CBS AROUND 2500FT.
SHORT TERM (TODAY THROUGH FRIDAY NIGHT)...
THE DEVIL IS IN THE DEATILS...BUT THE MOST LIKELY OUTCOME WILL
FOLLOW CLOSEST TO THE CURRENT VERSION OF THE ETA. FIRST MCS OV NRN
IN IS DYING RIGHT ON SCHEDULE...BUT REMNANTS MAY MAKE SOME PRECIP IN
WRN COUNTIES THIS MORNING. THEN...SEVERE WEATHER (MAINLY WIND
DAMAGE THREAT BUT TORNADOES POSSIBLE WITH FAVORABLE HODOGRAPH/SHEAR)
POSSIBLE LATER TODAY AND THIS EVENING...BUT THEN IT TURNS INTO
MAINLY A HEAVY RAIN THREAT FOR TONIGHT...SO WILL ISSUE FLASH FLOOD
WATCH FOR NRN HALF OF CWA FOR TONIGHT INTO THURSDAY MORNING.
DEPARTING SYSTEM IS AT THE BASE OF A LONG-WAVE TROF AND PULLS IN
LOTS OF COLD AIR...WHICH PUTS US INTO AN ALMOST WINTER TIME SCENARIO
WITH LAKE EFFECT RAIN SHOWERS A GIVEN FROM THE +4 TO +6 8H AIR
MOVING ACROSS THE +21C LAKE ERIE. WHEN DOES THE SNOW START? FETCH
IS SHORT...SO MOST OF THE SHOWERS SHOULD NOT STRAY FAR FROM THE
LAKESHORE...BUT WITH THE COLD POOL OVERHEAD...IT WILL MAKE FOR AN
UNSTABLE ATMOSPHERE IN GENERAL AND GRAUPEL SHOULD BE PLENTIFUL. WL
THEREFORE CONTINUE MENTION OF THUNDER ON FRI AFTN/EVE FOR MOST OF
THE AREA.
LONG TERM (SATURDAY THROUGH TUESDAY)...
ONLY SOME MINOR TWEAKS TO THE EXTENDED GRIDS AT THIS TIME...MAINLY
TO ADD/EXPAND SOME POPS FOR THE TUE-WED TIME FRAME. LOOKS LIKE NEXT
TROUGH DIGGING FURTHER W THAN ONE FOR LATE THIS WEEK...IMPLYING A
LONGER PERIOD OF WETTER WX FOR THE MIDDLE OF NEXT WEEK. ALSO
INCREASED DEWPOINTS DURING THIS TIME FRAME...AS SW FLOW SHOULD
TRANSPORT HIGHER MOISTURE LEVELS/PWATS INTO REGION.
HYDROLOGY...
FFG LOCALLY LOWEST IN THE NORTHERN TIER. QPF NEAR 1.5 INCHES FOR THE
NRN TIER...WHICH SEEMS FAIR (OR EVEN A BIT LOW) WITH 1.5 TO 2 INCH
PWATS OVERHEAD FOR MUCH OF THE EVENT AND STRONG DYNAMICS TO
BOOT...WL POST A FLASH FLOOD WATCH FOR THE NRN HALF OF THE CWA.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR ZONES PAZ004>006-010>012-017>019-
024>028-033>037-041-042-045-046-049>053-056>059-063>066 THROUGH
THURSDAY.
...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ011-012-017>019-
024>028-033>036-041-042-045-046-049>053-056>059-063>066 UNTIL 7
PM EDT.
&&
SHORT TERM (UPDATE)...GARTNERHazardous weather outlook, Aug 4, 3:56 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 356 AM EDT WED AUG 4 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-050746- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 356 AM EDT WED AUG 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: AN APPROACHING LOW PRESSURE SYSTEM WILL RIDE ALONG AN EAST-WEST FRONTAL BOUNDARY THAT WILL LAY ACROSS THE FAR NORTHERN TIER OF THE STATE TONIGHT. THE STORM SYSTEM WILL DEEPEN AND INTENSIFY AS IT MOVES IN FROM THE WEST LATER TODAY...AND SEVERE THUNDERSTORMS ARE POSSIBLE OVER WEST-CENTRAL PENNSYLVANIA THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. ABUNDANT MOISTURE WILL BE AVAILABLE TO THE STORMS LATER TODAY AND TONIGHT. THE STALLED FRONTAL BOUNDARY IN THE NORTH WILL MAKE HEAVY RAINFALL ALMOST A CERTAINTY THERE...AND A FLASH FLOOD WATCH HAS BEEN POSTED FOR NORTH CENTRAL PENNSYLVANIA (MAINLY NORTH OF INTERSTATE 80) FROM THIS EVENING INTO THURSDAY MORNING. AN INCH AND A HALF TO TWO INCHES OF RAIN IN AN HOUR OR LESS WILL CREATE FLASH FLOODING IN THAT AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. DANGELO
In the hours before
Special weather statement, Aug 4, 10:58 AM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1058 AM EDT WED AUG 4 2004 PAZ004-005-010-041630- ELK-MCKEAN-WARREN- 1058 AM EDT WED AUG 4 2004 ...SHOWERS WITH LOCALLY HEAVY RAIN WILL AFFECT MCKEAN...WARREN AND ELK COUNTIES... AT 1054 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW CLUSTERS OF SHOWERS MOVING ACROSS NORTHWEST PENNSYLVANIA. NO LIGHTNING WAS INDICATED WITH THESE CELLS...BUT RADAR INDICATED LOCALLY HEAVY RAIN WAS FALLING. THESE DOWNPOURS MAY CAUSE WATER TO POND ON ROADWAYS...ALONG WITH WIND GUSTS TO 40 MPH. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AS THE DAY WEARS ON...SOME OF WHICH MAY BECOME SEVERE WITH DAMAGING WIND GUSTS POSSIBLE THIS AFTERNOON. DEVOIR
Special weather statement, Aug 4, 2:23 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 223 PM EDT WED AUG 4 2004 PAZ010-017-041930- CLEARFIELD-ELK- 223 PM EDT WED AUG 4 2004 ...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD AND ELK COUNTIES... AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF DUBOIS...MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR PENFIELD AROUND 230 PM...S.B. ELLIOT STATE PARK AROUND 235 PM AND PARKER DAM STATE PARK AROUND 240 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. DEVOIR
Special weather statement, Aug 4, 3:00 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 300 PM EDT WED AUG 4 2004 PAZ011-012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-050100- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-YORK PA- 300 PM EDT WED AUG 4 2004 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA... ADAMS...BEDFORD...BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD... CLINTON...COLUMBIA...CUMBERLAND...DAUPHIN...FRANKLIN...FULTON... HUNTINGDON...JUNIATA...LANCASTER...LEBANON...LYCOMING...MIFFLIN... MONTOUR...NORTHUMBERLAND...PERRY...SCHUYLKILL...SNYDER...SOMERSET... SULLIVAN...UNION AND YORK. A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA...PRODUCING DAMAGING WINDS... LARGE HAIL AND FREQUENT LIGHTNING. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH... DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
Special weather statement, Aug 4, 3:35 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 335 PM EDT WED AUG 4 2004 PAZ012-018-019-042015- NORTHERN CENTRE-NORTHERN CLINTON-SOUTHERN CENTRE- 335 PM EDT WED AUG 4 2004 ...STRONG THUNDERSTORMS WILL AFFECT CENTRE AND CLINTON COUNTIES THROUGH 415 PM... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF BELLEFONTE TO 13 MILES EAST OF CLEARFIELD...MOVING EAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR SNOW SHOE AROUND 340 PM...SANDY RIDGE...BLACK MOSHANNON STATE PARK AROUND 345 PM...HYNER AROUND 350 PM...UNIONVILLE...PORT MATILDA...BALD EAGLE STATE PARK AROUND 355 PM...MILESBURG...HOWARD AND BELLEFONTE AROUND 400 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. JV
Special weather statement, Aug 4, 3:49 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 349 PM EDT WED AUG 4 2004 PAZ026-027-042030- HUNTINGDON-MIFFLIN- 349 PM EDT WED AUG 4 2004 ...A STRONG THUNDERSTORM WILL AFFECT HUNTINGDON AND MIFFLIN COUNTIES THROUGH 430 PM... AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES EAST OF HUNTINGDON...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR ALLENSVILLE AROUND 400 PM... MCVEYTOWN AROUND 410 PM...BELLEVILLE AROUND 415 PM AND STRODES MILLS AROUND 425 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. JV
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 75 min |
| Aug 4, 2:49 PM EDT | Tornado Warning | CTP | Clearfield | 26 min |
| Aug 4, 3:22 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 53 min |
| Aug 4, 3:57 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 63 min |
| Aug 4, 4:20 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 55 min |
| Aug 4, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 36 min |
| Aug 4, 4:41 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 64 min |
| Aug 4, 4:45 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 60 min |
| Aug 4, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 36 min |
| Aug 4, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 61 min |
| Aug 4, 5:19 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 71 min |
| Aug 4, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland | 65 min |
| Aug 4, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 62 min |
| Aug 4, 6:02 PM EDT | Tornado Warning | CTP | Cumberland, Dauphin | 43 min |
| Aug 4, 6:06 PM EDT | Severe Thunderstorm Warning | CTP | York | 54 min |
| Aug 4, 6:12 PM EDT | Tornado Warning | CTP | York | 48 min |
| Aug 4, 6:17 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 73 min |
| Aug 4, 6:36 PM EDT | Tornado Warning | CTP | Lancaster | 39 min |
| Aug 4, 6:58 PM EDT | Tornado Warning | CTP | York | 32 min |
| Aug 4, 7:13 PM EDT | Tornado Warning | CTP | Lancaster | 47 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.